# SDR DALA2016030701697

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 1414C.  CORROSION WAS REMOVED, MEASURED ON SETTLEMENT WAS ACCOMPLISHED, ORIGINAL THICKNESS IS .180" REMAINING THICKNESS IS .172" THEREFORE IT IS WITHIN LIMITS, COUNTERSINKS WERE MEASURED AND MINIMUM DIAMETER ALLOWABLE WERE REWORKED AND MEASURED WITH NR 1 ID .3865" AND COUNTERSINK .729", 2 ID .387"AND COUNTERSINK .731", NR 3 ID 0.387" AND COUNTERSINK .734", THEREFORE WITHIN LIMITS OF MAXIMUM HOLE DIAMETER REWORK, BUSHINGS WERE FABRICATED NR 1 OD .388" AND COUNTERSINK .635", NR 2, OD 388" AND COUNTERSINK .632" NR 3 OD .388" AND COUNTERSINK .639", AREAS AND BUSHINGS WERE TREATED AND BUSHINGS WERE INSTALLED IAW SRM 51-22-2A, COND II AND 51-10-3.
